# SDR CALA2014050690967

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 73,996 hours, 27,021 cycles
- Engine: Pwa PW2040
- Engine time: 200 hours, 30,704 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHEN PERFORMING THE REVERSE FLOW PROTECTION CHECK THE LT NR 1 ENG APPEARED TO HAVE A COMPRESSOR STALL & WENT SUB-IDLE & STAYED THERE WITH BOTH ENG BLEED VLVS OPEN.  THE ISOLATION VLV OPEN & BOTH THROTTLES INITIALLY AT IDLE THE DUCT PRESS WAS NORMAL AROUND 15 PIS INCOMPLETE.  R & R NR 1 ENG REVERSE FLOW CHECK CONTROLLER.  OPERATIONS CHECKED GOOD ON ENG RUN IAW AMM 36-11-18 & JRH 2-5-1.
